Šime Ungar
Šime Ungar
Professor of Mathematics, Department of Mathematics, University of Osijek
Potvrđena adresa e-pošte na mathos.hr - Početna stranica
Naslov
Citirano
Citirano
Godina
Approximating surfaces by moving total least squares method
R Scitovski, Š Ungar, D Jukić
Applied mathematics and computation 93 (2-3), 219-232, 1998
331998
The Koch curve: A geometric proof
Š Ungar
The American Mathematical Monthly 114 (1), 61-66, 2007
222007
Matematička analiza 3
Š Ungar
PMF-Matematički odjel, Zagreb, 2002
212002
The relative Hurewicz theorem in shape theory
S Mardešić, S Ungar
Glasnik Mat. Ser. III 9, 317-328, 1974
211974
On an inequality of Ostrowski type
J Pecaric, Š Ungar
J. Ineq. Pure & Appl. Math 7 (4), 2006
192006
Matematicka analiza 3
Š Ungar
Matematicki odjel, PMF, Zagreb, 1994
191994
Kompleksna analiza
Š Ungar
PMF-Matematicki odsjek, Sveucilište u Zagrebu, 2009
142009
n-Connectedness of inverse systems and applications to shape theory
Š Ungar
Glasnik Mat 13 (33), 371-396, 1978
91978
Rigid Sets of Dimension n–1 in ℝ n
I Herburt, Š Ungar
Geometriae Dedicata 76 (3), 331-339, 1999
71999
On an inequality of Ostrowski type
J Pečarić, Š Ungar
J. Ineq. Pure &Appl. Math 7, 2006
62006
More on the two-point Ostrowski inequality
M Matic, Š Ungar
J. Ineq. Appl 3, 417-426, 2009
52009
On an inequality of Grüss type
J Pečarić, Š Ungar
Mathematical Communications 11 (2), 137-141, 2006
52006
The best total least squares line in R3
D Jukic, R Scitovski, Š Ungar
Proceedings of the 7-th International Conference on Operational Research-KOI …, 1999
51999
Moving total least squares for parameter identification in mathematical model
R Scitovski, Š Ungar, D Jukić, M Crnjac
Operations Research Proceedings 1995, 196-201, 1996
51996
Freudenthal suspension theorem in shape theory
S Ungar
BULLETIN DE L ACADEMIE POLONAISE DES SCIENCES-SERIE DES SCIENCES …, 1976
51976
Cluster Analysis and Applications
R Scitovski, K Sabo, F Martínez Álvarez, S Ungar
Springer International Publishing: Berlin, Germany, 2021
42021
A remark on shape paths and homotopy pro-groups
Š Ungar
General Topology and Its Relations to Modern Analysis and Algebra V, Proc …, 1981
41981
On local homotopy and homology pro-groups
Š Ungar
Glasnik Mat 34, 151-158, 1979
41979
ON THE TWO–POINT OSTROWSKI INEQUALITY
Š Ungar
Mathematical inequalities & applications 13 (2), 339-347, 2010
22010
Doživljaj matematike
PJ Davis, R Hersh, EA Marchisotto, GC Rota, Z Ungar, Š Ungar
Golden marketing, 2004
22004
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20